| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: (b)(6).
Event or Problem Description
Related manufacturer reference number: 1627487-2023-00696,1627487-2023-01018, 1627487-2023-01019, and 1627487-2023-01020.It was reported the patient's scalp suture had dehiscence resulting in additional surgery on (b)(6) 2023 to repair the suture.Additional information was received wherein the patient's system was explanted due to infection to address the issue.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.